# SDR SWAA031822

- Difficulty date: August 14, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 50,952 hours, 47,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE FWD AND AFT GIRT BAR ATTACHMENT FITTINGS CORRODED.  REMOVED AND REPLACED ATTACHMENT FITTINGS PER MM.
